Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Could vaginal discharge along with spotting be an indication of miscarriage?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2002
Answered : 673 Questions
I am 6 weeks 5 days pregnant. Last friday (on 6th dec), had done first USG, and found everything normal, even heartbeat of fetus was found (125). However since yesterday, there is lot of vaginal discharge, and there is spotting found, along with it. Spotting is brown in colour. We are not keeping any contact since 1.5 months. I am worried whether this is a miscarraige, Shall I go for another USG?
Posted Wed, 1 Jan 2014 in Pregnancy
Answered by Dr. Dattaprasad 25 minutes later
Brief Answer: Yes, USG needed. Detailed Answer: Hi, Welcome back. Good to see you conceived the very first month. Regarding your symptoms of brown spotting, you definitely need USG to confirm baby's health & to rule out miscarriage. Kindly get it done & get back for further guidance. Regards.
Above answer was peer-reviewed by
Follow-up: Could vaginal discharge along with spotting be an indication of miscarriage? 26 hours later
Hi, I had done sonography and reports are normal. Cervix mouth is closed and baby's hearbeat is 153 bpm.
Answered by Dr. Dattaprasad 13 minutes later
Brief Answer: Good. Detailed Answer: Hi, Welcome back. Good to see that your pregnancy is progressing well. You can continue regular antenatal follow up with little extra care (frequent follow ups: May be every 2-3 weeks). Hope that you are already taking folic acid & other medicines as prescribed by your doctor. Wish you good health. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor